# SDR SIMA983444

- Difficulty date: December 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N327AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 327
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - FLT 4139 - EMERGENCY FLOOR PROXIMITY LIGHTS HAS THREE BULBS OUT.  RESECURED CANNON PLUG ON EMERGENCY LIGHT POWER SUPPLY.  OPERATIONAL CHECK GOOD.  (M)
